# SDR AALA991610

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 640-642
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON NR 1 SEAT TRACK AT STATION 640-642.  REMOVED CORRODED SECTION OF TRACK AND INSTALLED REPAIR PLUG PER SRM 53-05 PART 1, FIG 4A, SHEET 1.  (M)
